# SDR C77A20121023008

- Difficulty date: October 21, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N636CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 11,030 hours, 6,316 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 200
- Part time: 11,030 hours, 6,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, AT FR 17 HAS CORROSION X=5064.0 Y=-228.6.  R & R EXISTING REPAIR IAW SRM 51-41-01 AND 51-43-01 ON WO 562432-282 IAW ETD 2012-170-014760-A AND EO E175-53MR-053.2 REV IR WO 643081.
